Translator Disclaimer
march 2018 Sharp height estimate in Lorentz-Minkowski space revisited
Eudes L. de Lima, Henrique F. de Lima, Cícero P. Aquino
Bull. Belg. Math. Soc. Simon Stevin 25(1): 29-38 (march 2018). DOI: 10.36045/bbms/1523412050

Abstract

In this paper, we deal with compact (necessarily with nonempty boundary) generalized linear Weingarten spacelike hypersurfaces immersed into the Lorentz-Minkowski space $\mathbb L^{n+1}$, which means that there exists a linear relation involving some of the corresponding higher order mean curvatures. In this setting, we obtain a sharp height estimate concerning such a hypersurfaces whose boundary is contained in a spacelike hyperplane of $\mathbb L^{n+1}$. Furthermore, we apply our estimate to describe the nature of the end of a complete generalized linear Weingarten spacelike hypersurface in $\mathbb L^{n+1}$.

Citation

Download Citation

Eudes L. de Lima. Henrique F. de Lima. Cícero P. Aquino. "Sharp height estimate in Lorentz-Minkowski space revisited." Bull. Belg. Math. Soc. Simon Stevin 25 (1) 29 - 38, march 2018. https://doi.org/10.36045/bbms/1523412050

Information

Published: march 2018
First available in Project Euclid: 11 April 2018

zbMATH: 06882539
MathSciNet: MR3784503
Digital Object Identifier: 10.36045/bbms/1523412050

Subjects:
Primary: 53C42
Secondary: 53B30 , 53C50

Keywords: generalized linear Weingarten spacelike hypersurfaces , height estimate , higher order mean curvatures , Lorentz-Minkowski space

Rights: Copyright © 2018 The Belgian Mathematical Society

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.25 • No. 1 • march 2018
Back to Top